default-icon
Greenish stool
I recently noticed that the color of my stool is greenish. what is the reason and should i b concerned? Currently, i am taking iron pills as i suffer from anaemia.
82 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

hiii.. i dont think der is nothing to wrry abt d colour of ur stools and secondly constipation is also seen in 10% of ppl on iron supplements.. so tk it as soon as u finish ur meal nd avoid takin it in empty stomach
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

hi, its good to take iron pills for anemia. side effects include diarrhea , constipation, dark r green color stool, stomach pain ....... these r common side effects. if u have other side effects along with this and if its troubling ur daily life consult physician
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO